# SDR USAA920071210

- Difficulty date: November 15, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C252421A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, LEFT WING NR 4 GROUND SPOILER UPPER SURFACE HAS DELAMINATION.  REPAIRED LEFT WING NR 4 GROUND SPOILER IAW B737 SRM 51-70-10.
